# SDR CA110526003

- Difficulty date: May 25, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 737-76N
- Aircraft time: 34,275 hours
- Engine: Ge CFM567B24
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW CARRIED OUT AN RTO AT 90 KNOTS DUE TO A MOMENTARY FLIGHT CONTROL MASTER CAUTION LIGHT ILLUMINATED. ACFT RETURNED TO GATE.   MX RAN THROUGH ALL FLIGHT CONTROL CAUSES AND NO FAULTS FOUND.  REF MM 05-51-0- 23  ALL WORK IAW CARS 571.11  ATA 27, 29, 05.
